# SDR DALA2024012901301

- Difficulty date: January 27, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N821DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31932
- Aircraft time: 31,575 hours, 12,222 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bolt
- Part number: UNKNOWN
- Condition: Damaged
- Location: Door Arrestor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5404564) DURING RG MID CABIN EXIT DOOR PLUG INSPECTION JIC 5223-0639 RH FOUND RT VERT ARRESTOR BOLT THREADS DAMAGED. INSTALLED NEW RT VERT ARRESTOR BOLT PER WORKCARD 5223-0639-RH STEP 3E.
